# SDR AALA202311101057

- Difficulty date: November 9, 2023
- Submitted: November 11, 2023
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 64,097 hours, 37,225 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 20 ABC EMERGENCY LIGHT INOP. REMOVED AND REPLACED SEAT HARNESS.
